Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Stone-Čech compactification, the Stone-Čech remainder, and the regular Wallman property


Author: Takashi Kimura
Journal: Proc. Amer. Math. Soc. 99 (1987), 193-198
MSC: Primary 54D35; Secondary 54D40
MathSciNet review: 866452
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, the following are proved: (1) the Stone-Čech compactification of a metrizable space is regular Wallman, (2) if the Stone-Čech compactification of a locally compact space whose pseudocompact closed subsets are compact is regular Wallman, then the Stone-Čech remainder is also regular Wallman. Consequently, the Stone-Čech remainder of a locally compact metrizable space is regular Wallman.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D35, 54D40

Retrieve articles in all journals with MSC: 54D35, 54D40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0866452-1
PII: S 0002-9939(1987)0866452-1
Keywords: Regular Wallman, Stone-Čech compactification, Stone-Čech remainder
Article copyright: © Copyright 1987 American Mathematical Society